# SDR REXA2022080200580

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670320774
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM FS333 TO F364 AT STRINGER 26R IS CORRODED  LOCATED AND DRILLED NEW 26R INTERCOSTAL FROM FS 349 TO 364 PN: SH670-32077-4 IAW CRJ900 SRM 51-40-11-001-001-A01 INSTALLED INTERCOASTAL AT STRINGER 26R PN: SH670-32077-4 IAW CRJ-900 SRM 51-42-06-001-001-A01
